# SDR CALA2016081195633

- Difficulty date: June 15, 2016
- Submitted: August 12, 2016
- Operation: Air carrier
- Aircraft: N426UA
- Make and model: Airbus A320-232
- Aircraft serial: 510
- Aircraft time: 71,825 hours, 27,434 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT LIGHT AT L1 DOOR, OPERATES INTERMITTENTLY.  OPS TEST OF THE EMERGENCY LIGHTS CHECKED OK IAW AMM.
